# SDR DALA2024072807523

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N542DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11510
- Aircraft time: 4,262 hours, 1,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5042, OVERWING EXIT LIGHT FLASHING ON AND OFF DURING FLIGHT. TWO SQUARE CEILING EMERGENCY LIGHTS FLASHING ON AND OFF DURING FLIGHT. CORRECTIVE ACTION: REPLACED ESPU 12WL. (LP 6008240)
